# SDR 2005FA0001534

- Difficulty date: September 26, 2005
- Submitted: November 18, 2005
- Operation: General aviation
- Aircraft: N444GA
- Make and model: Gulstm 111RKWELL
- Aircraft serial: 301
- Engine: Cont TSIO520*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 1159BM502161
- Condition: Cracked
- Location: Bs 169
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MED ACTUATING CYLINDER UPPER BRACKET FAILED ALONG A ROW OF LOCK FASTENERS HOLES CAUSING MAJOR DAMAGE TO SKIN AND STRINGERS.  ACTUATING CYLINDER REPLACED AS PRECAUTIONARY MEASURE.  NEW BRACKET, SKINS, STRINGERS AND DOUBLERS.  (K)
